Следене
De-Jun Feng
Заглавие
Позовавания
Позовавания
Година
The thermodynamic formalism for sub-additive potentials
Y Cao, D Feng, W Huang
Discrete and Continuous Dynamical Systems 20 (3), 639, 2008
1852008
Recurrence, dimension and entropy
AH Fan, DJ Feng, J Wu
Journal of the London Mathematical Society 64 (1), 229-244, 2001
1852001
Some dimensional results for homogeneous Moran sets
D Feng, Z Wen, J Wu
Science in China Series A: Mathematics 40, 475-482, 1997
1851997
Dimension theory of iterated function systems
DJ Feng, H Hu
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
1832009
Lyapunov spectrum of asymptotically sub-additive potentials
DJ Feng, W Huang
Communications in Mathematical Physics 297, 1-43, 2010
1502010
Ergodic limits on the conformal repellers
DJ Feng, KS Lau, J Wu
Advances in Mathematics 169 (1), 58-91, 2002
1102002
Variational principles for topological entropies of subsets
DJ Feng, W Huang
Journal of Functional Analysis 263 (8), 2228-2254, 2012
1082012
The pressure function for products of non-negative matrices
DJ Feng, KS Lau
Mathematical Research Letters 9 (no. 2-3), 363--378, 2002
1072002
The limited Rademacher functions and Bernoulli convolutions associated with Pisot numbers
DJ Feng
Advances in mathematics 195 (1), 24-101, 2005
1042005
Multifractal formalism for self-similar measures with weak separation condition
DJ Feng, KS Lau
Journal de mathématiques pures et appliquées 92 (4), 407-428, 2009
1032009
On the distribution of long-term time averages on symbolic space
AH Fan, DJ Feng
Journal of Statistical Physics 99, 813-856, 2000
942000
Lyapunov exponents for products of matrices and multifractal analysis. Part II: General matrices
DJ Feng
Israel Journal of Mathematics 170, 355-394, 2009
932009
A class of self-affine sets and self-affine measures
DJ Feng, Y Wang
Journal of Fourier Analysis and Applications 11, 107-124, 2005
842005
Multifractal analysis of weak Gibbs measures and phase transition—application to some Bernoulli convolutions
DJ Feng, E Olivier
Ergodic Theory and Dynamical Systems 23 (6), 1751-1784, 2003
832003
Smoothness of the-spectrum of self-similar measures with overlaps
DJ Feng
Journal of the London Mathematical Society 68 (1), 102-118, 2003
742003
Lyapunov exponents for products of matrices and multifractal analysis. Part I: Positive matrices
DJ Feng
Israel Journal of Mathematics 138 (1), 353-376, 2003
692003
Equilibrium states of the pressure function for products of matrices
DJ Feng, A Kaenmaki
Discrete Contin. Dyn. Syst. 30, 699--708., 2011
662011
Equilibrium states for factor maps between subshifts
DJ Feng
Advances in Mathematics 226 (3), 2470-2502, 2011
622011
On the structures of generating iterated function systems of Cantor sets
DJ Feng, Y Wang
Advances in Mathematics 222 (6), 1964-1981, 2009
582009
The Hausdorff dimension of recurrent sets in symbolic spaces
DJ Feng, J Wu
Nonlinearity 14 (1), 81-86, 2001
552001
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20